Wellposedness of a Cauchy Problem Associated to Third Order Equation

Authors

  • Yolanda Santiago Ayala Universidad Nacional Mayor de San Marcos, Fac. de Ciencias Matem ́aticas, Av. Venezuela Cda. 34 Lima-PERU

DOI:

https://doi.org/10.14738/tmlai.104.12596

Keywords:

Groups and semigroups theory, third order equation, existence of solution, n-th order equation, Periodic Sobolev spaces, Fourier Theory.

Abstract

In this article we prove that the Cauchy problem associated to third order equation in periodic Sobolev spaces is globally well posed. We do this in an intuitive way using Fourier theory and in a fine version using groups theory. Also, we study its generalization to n-th order equation.

Downloads

Published

2022-07-15

How to Cite

Ayala, Y. S. (2022). Wellposedness of a Cauchy Problem Associated to Third Order Equation. Transactions on Machine Learning and Artificial Intelligence, 10(4), 1–22. https://doi.org/10.14738/tmlai.104.12596